# SDR 96ZZZX2761

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N121BE
- Make and model: Piper PA-31T1
- Aircraft serial: 31T18004036
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 549015
- Condition: Departed
- Location: Copilot Rt Side
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AT ALTITUDE OF 27,000 FEET, THE RIGHT SIDE COCKPIT SIDE WINDOW BLEW OUT.  PILOT FURTHER REPORTED THAT UP TO THIS TIME, ALL SYSTEMS WERE NORMAL WITH NO INDICATION OF TROUBLE.  PILOT RETURNED TO AIRFIELD WITHOUT FURTHER INCIDENT.  CAUSE UNKNOWN FOR WINDOW FAILURE.  AIRCRAFT TT, 1,916.2 HOURS.
